# SDR VQIA201607290026

- Difficulty date: June 12, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N844VA
- Make and model: Airbus A320-214
- Aircraft serial: 4851
- Aircraft time: 17,505 hours, 5,255 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Part number: 31075840
- Condition: Failed
- Location: Rt Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

REPORTED AN ABNORMAL VIBRATION IN THE AIRFRAME DURING THE FLIGHT CONTROL CHECK AFTER PUSH BACK AND RETURNED TO THE GATE.  LOCAL MAINTENANCE CONTRACTOR EVALUATED AND THE CONFIRMED THE CONDITION, THE AIRCRAFT WAS REMOVED FROM SERVICE FOR TROUBLESHOOTING AND REPAIR.  TECHS WERE DISPATCHED TO AID IN TROUBLESHOOTING.  THE VIBRATION WAS ISOLATED TO THE RT ELEVATOR DURING SLOW APPLICATION OF NOSE DOWN COMMAND, NO ABNORMALITIES NOTED DURING NORMAL INPUT RATE AND NO REPORTS OF INFLIGHT VIBRATION.  THE BLUE HYDRAULIC SYSTEM ELEVATOR SERVO WAS REPLACED BUT DID NOT CORRECT THE ISSUE.  THE AIRCRAFT WAS INSPECTED AND DEEMED SAFE FOR FLIGHT AND MAINTENANCE FERRIED FOR CONTINUED TROUBLESHOOTING.  TECH REPLACED THE YELLOW HYDRAULIC SYSTEM ELEVATOR SERVO IAW AMM 27-34-51 AND ACCOMPLISHED SUCCESSFUL FLIGHT CONTROL CHECKS.  THE ACFT WAS RETURNED TO SERVICE.
